# SDR P5CA9800226

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damage
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GEAR FLYING PANEL AFT CORNER HAS DAMAGE.  REMOVED DAMAGED AREA, APPLIED FIBERGLASS FILLERS AND OVERLAYS, APPLIED CONDUCTIVE COATING PER SRM 51-40-11 AND 51-24-11.
